# SDR UIEA200600162

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B941004
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CRACK ON NR 4 PYLON PRECOOLER EXHAUST SKIN CUTOUT.  REPORT CRACK, REMOVED PER SRM 51-10-01.  REPAIR CARRIED OUT PER BOEING SERVICE ID NR 1-198251549-11.
